# SDR ASMF200408012

- Difficulty date: August 12, 2004
- Submitted: August 14, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 33,929 hours, 27,728 cycles
- Engine: Pwa JT8D219
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING SLAT DISAGREE LIGHT TURNED ON WITH FLAPS UP. DURING CHECK TECHNICAL PERSONNEL DETECTED RT WING D SENSOR GOT STUCK. IT WAS CLEANED AND LUBRICATED AND SLAT/FLAP INDICATIONS RETURNED TO NORMAL, TEST WERE PERFORMED IAW MM 27-81-00.
